# SDR WVER2017121001

- Difficulty date: December 10, 2017
- Submitted: December 10, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 31,186 hours, 25,837 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186001
- Condition: Cracked
- Location: Vertical Stab
- Part time: 31,186 hours, 25,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERT STAB, FWD DRAG ANGLE, CRACKED.
